# SDR ASAA2021102836447

- Difficulty date: October 28, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,426 hours, 11,724 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT 'A' DISCONNECTED 3 TIMES AT CRUISE, SELECTED AUTO PILOT 'B' WITH NO ISSUES. GROUNDED - YES. (RESOLVED ON W/O: 1889138 TASKCARD: N/R-00001 ) RESET SYSTEM AND RAN RTS TEST PER B737-800 AMM 22-11-00/201, OPS CHECK GOOD. NO TRAX HISTORY LAST 30 DAYS. AIRCRAFT IS AUTOLAND AND HGS CAT III QUALIFIED, CLEARS MEL 22-1F AND 22-99B, CONTROL NUMBER 29005531, NO AIRCRAFT CONFIGURATION CHANGE. SEAMC MARK NOTIFIED.
